Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comment
    1
  • views
    592

I Need Some Accutane Advice!

Mili254

290 views

#3425668When Will The Side Effects Start Kicking In For Low Does Accutane Users?

Posted by Mili254 on 11 April 2014 - 01:26 PM in Prescription acne medications

I'm 14 days deep in 60mg of accutane a day. I had mild but persistent acne to begin with, and I think I'm in the initial break out phase, but the only side affect I have is chapped lips! My skin even seems more oily than before. Is this normal? I almost feel like I might not be eating enough fat with the accutane. I'm 110 lbs, but Ive been eating a full avocado with 1 egg and 2 egg whites a day when I take the pills. Does that seen like enough fat? It says avocados have about 20-25 grams of fat in them. And for those of you who have mild acne, when did everything clear up for you? I have about 10 pimples scattered on my face right now. I'm hoping that clears up in a month..



1 Comment


Recommended Comments

Im 65 days in and I've done enough research to outsmart my derm most of the time. First your def not on a low dose, your actually taking a perfect amount maybe a little bit over...im taking 80mg per day but I weigh 170 pounds. Your dose is dependent on your weight if you didn't know. Since this drug reacts differently for everyone I wouldn't worry about the fat, by the end of the course you will be 100% clear but obviously your worried about short term because you still have to go out and live you life as we all do. Dont focus so much on how much fat your taking at the moment you take the pill, the vitamin A lives off the general fat consumption that you ear per day, not necessarily the fat you consumed exact moment you take the pill but im sure its still helpful to take it with a fatty meal. The tane will dry your skin out sooner or later though...and the initial breakout can last from a few weeks to 3 months for the mild/persistant...you just need to ask you self if its worth a few months of side effects(even if its just chapped lips) and breakout for years of clear skin...you know the answer!! message me if you have more questions

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×